Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Champs Aléatoires Gaussiens

C. M. Deo and S. F. Wong
The Canadian Journal of Statistics / La Revue Canadienne de Statistique
Vol. 6, No. 1 (1978), pp. 33-40
Stable URL: http://www.jstor.org/stable/3314823
Page Count: 8
  • Download ($4.00)
  • Cite this Item
Champs Aléatoires Gaussiens
Preview not available

Abstract

Dans ce travail nous démontrons un théorème sur la variation quadratique des champs aléatoires Gaussiens; c'est un résultat analogue à celui de Gladyshev (1961). /// A limit theorem concerning quadratic variation in Gaussian random fields is established. The theorem is analogous to a result of Gladyshev (1961).

Page Thumbnails

  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40